# SDR DALA2016041602956

- Difficulty date: April 15, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- Aircraft time: 43,165 hours, 29,827 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED IN ALC BS 927, BL0. REPLACED FORMER SECTION OF FRAME IN AFT CARGO STA 927 BL0 IAW B717 SRM 53-00-06 REPAIR 2. FORMER WAS FABBED IAW B717 PL 9915524 AND HEAT TREATED TO 7075-T6 IAW DPS 900-4-1, NR 1, PG 16 12/20/10, PG 25 1/17/12.  REPAIR SPLICE FABRICATED AND ALSO INSTALLED IAW SRM 53-00-06, REPAIR 2.
